Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The super GAGA principle and families of super Riemann surfaces


Authors: Pankaj Topiwala and Jeffrey M. Rabin
Journal: Proc. Amer. Math. Soc. 113 (1991), 11-20
MSC: Primary 14M30; Secondary 14H10, 32C11, 58A50
MathSciNet review: 1057963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the GAGA principle, the Kodaira embedding theorem, and Chow's lemma to supergeometry and conclude that families of super Riemann surfaces are locally algebraic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M30, 14H10, 32C11, 58A50

Retrieve articles in all journals with MSC: 14M30, 14H10, 32C11, 58A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1057963-8
PII: S 0002-9939(1991)1057963-8
Keywords: Super Riemann surfaces, projective superspace, Chow lemma, GAGA principle, Kodaira embedding theorem
Article copyright: © Copyright 1991 American Mathematical Society